MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® 3/8 IN FULLY FLUTED DRILL W/ QUICK DISC; KNEE INSTRUMENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® 3/8 IN FULLY FLUTED DRILL W/ QUICK DISC; KNEE INSTRUMENT
Model Number E5001002CN
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, when the doctor was using the drill for the distal femoral hall, the drill was blocked in the femoral canal and when he pulled it off, the tip of the drill wasn't on the drill anymore, remaining in the femoral canal.

Brand Name
EVOLUTION® 3/8 IN FULLY FLUTED DRILL W/ QUICK DISC
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18890917
Report Number3010536692-2024-00133
Device Sequence Number7514615
Product Code GFG
UDI-Device Identifier00192629271548
UDI-Public00192629271548
Combination Product (Y/N)N
Initial Reporter CountryRO
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberE5001002CN
Device Catalogue NumberE5001002CN
Device Lot NumberCN103270
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown